# SDR HNAA2013021500064

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHROUDED BLEED PIPE LOWER BRACKET IS CRACKED.  REPAIRED RT LOWER BRACKET FOR BLEED PIPE SHROUD IAW SRM 51-42-05.
